advertisement
Question
Posted by: CINDA | 2009-03-16

PLEASE HELP CYBER DOC

hi there im 24 i use to b on cilif for 2 years then the doctor changed me to cipralex im going back today to ask him to change my tablets but im scared cause i went last year to change it and he didnt want to im so depressed lately and so rude sumone can just look at me then i want bite their head off ive been wakink up at night doing the funniest things and when i wake up during the night im so confused its as if i dont no were i am or what im doing please give me advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cinda
I agree with you, you may need to change your medication, if he refuses, ask him if he can refer you to a psychiatrist
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement